B.M. – Texas
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am writing this for my mother and stepfather, both 59 years old. Both were healthy, active individuals with no chronic health issues before the jabs. She took the 2 dose Pfizer and he took J&J's vaccine, back in April. My mother was advised by her physician to take the 2 series Shingles vaccine back to back with the Pfizer doses. 3 days after her second Pfizer shot, she had a shingles flare up. Since that one, she has had two additional shingles flares and has had to get on a nerve medication to reduce now chronic nerve pain. She has spikes in blood pressure, spontaneous fractured and blurred vision that prevents her from being able to read and drive ""deep, burning and intense"" pain in her forearms when she lays down at night, random spells of 2-3 day diarrhea, dizziness and nausea. My stepfather developed a rash on his forehead a few months ago that will not go away. He has developed high blood pressure (no history). He has brain fog, cannot find the next word he wants to say and is getting confused when he is trying to exit a parking lot that he has been at hundreds of times.
I don't know how much worse this will get for them. I worry that doctors will run tests, as like so many others, find nothing because these injury mechanisms run under the radar of our normal diagnostic tools. Will they be able to find doctors who will recognize the jabs' impact, or deny that they could be a factor?
-B.M. - Texas
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.